Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Intermittent bleeding and cramps after medical abortion. Normal?

Should I be concerned. Medical abortion month and a half ago. Unfortunately haven t been back in the country due to work pulling me away, so follow up didn t happen. Intermittent bleeding , can t tell if it s my period or not. Had bad cramping yesterday for 10 mins, then I bled very heavily when sitting on the toilet, then it stopped. Today seems like a regular period. I read bleeding like this can occur months after.?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Infertility Specialist 's  Response
Well i think you need to perform a trans vaginal ultrasound of the pelvis to confirm that there aren't any retained products of conception, which may require therapy.If your scan is normal , then you can go for cyclic combination pills for 3 to 6 cycles ,to regularize your cycles and also to get contraceptive benifit.
good luck
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor